| Model Number |
DYNJ908888A |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/18/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
According to the facility the drains are 'coming apart when removed from the patient requiring another surgery to remove'.The sample is not available to be returned for evaluation.No additional information is available at this time.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
According to the facility the drains are 'coming apart when removed from the patient requiring another surgery to remove'.